MAUDE Adverse Event Report: STERIS MEXICO, S. DE R.L. DE C.V. AMSCO V-PRO; STERILIZER

STERIS MEXICO, S. DE R.L. DE C.V. AMSCO V-PRO; STERILIZER
Model Number MAX
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Burn(s) (1757)
Date of Event 04/09/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The user facility declined to have steris inspect the sterilizer subject of the reported event and elected to perform their own internal evaluation.User facility personnel stated to steris that no issues were noted with the function or operation of the sterilizer during their evaluation.Through follow-up with user facility personnel, it was discovered that the employee subject of the reported event was not wearing the proper ppe, specifically gloves, while handing packs processed in the v-pro max sterilizer.The v-pro max sterilizer operator manual (1-2) states, "danger - chemical injury hazard: any visible liquids in the chamber or on the load must be treated as concentrated hydrogen peroxide.Observe all hydrogen peroxide handling precautions.When handling hydrogen peroxide, wear appropriate personal protective equipment." additionally, the v-pro max sterilizer operator manual states (a-1), "a.Dry all items thoroughly.B.Ensure all moisture is removed from all internal parts (including lumens).If not, residual hydrogen peroxide may remain at cycle completion." steris has offered in-service training on the proper use and operation of the v-pro max sterilizer and is awaiting a response.No additional issues have been reported.Udi related data clarification - the lot/serial number is unknown; therefore, the applicable production identifiers were not included in the mdr.
 
Event or Problem Description
The user facility reported that an employee obtained a burn to their hands after handling a tray that was processed in their v-pro max sterilizer.No medical treatment was sought or administered.

Brand Name
AMSCO V-PRO
Common Device Name
STERILIZER
Manufacturer (Section D)
STERIS MEXICO, S. DE R.L. DE C.V.
avenida avante 790
parque industrial guadalupe
guadalupe, 67190
MX  67190
Manufacturer (Section G)
STERIS MEXICO, S. DE R.L. DE C.V.
avenida avante 790
parque industrial guadalupe
guadalupe, 67190
MX   67190
Manufacturer Contact
daniel davy
5960 heisley road
mentor, OH 44060
4402597401
MDR Report Key25116249
Report Number3005899764-2026-00034
Device Sequence Number9292488
Product Code MLR
UDI-Device Identifier00724995151997
UDI-Public(01)00724995151997
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberMAX
Device Catalogue NumberVP3
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/09/2026
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date05/07/2026
Supplement Report FDA Received Date05/29/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown